# SDR USAA060478

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 907 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R AT LAP SPLICE , STA 907 CRACKED.  DEFECTIVE PART, REPLACED WITH IDENTICAL PART, INSTALLED NEW SPLICE IAW SRM 51-40-02, DEFECT SIZE: .250 INCH.
